# SDR C2XA08RI080

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2489 - RIC - AFTER TAKEOFF, FLIGHT CREW REPORTED ELECTRICAL EMERGENCY ABNORMAL MESSAGE ON EICAS AND PERFORMED AIR RETURN.  RIC MX REMOVED AND REPLACED RELAY K0021 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
